# SDR BB08078

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N932UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE L2 DOOR EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED EXTERIOR EMERGENCY LIGHT AT DOOR L2.  OPERATIONALLY CHECKS OK.
